# SDR A6WA202307018636

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010598
- Part serial: MAY034849
- Condition: Unknown
- Location: Nlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STANDING TAKEOFF WITH FLAPS 20 WHEN BRAKES RELEASED A/C PULLS IMEDIATLEY TO LEFT UNABLE TO REGAIN CENTERLINE WITH FULL RIGHT RUDDER. ABORTED TAKEOFF APPROX 20 KNOTS. AIRCRAFT REMOVED FROM SERVICE.  R+R #1 NLG TIRE IAW AMM SUP 12-016I. C/W M061 INSTRUCTIONS THE IB AND   OB SPACERS WERE RETAINED FROM THE REMOVED WHEEL ASSEMBLY AND USED THE   INSTALLED WHEEL ASSEMBLY.
